• "Spreading the ideas of freedom loving people on matters regarding high finance, politics, constructionist Constitution, and mental masturbation of all types"

Statins DO Cause Muscle Damage - New Study

BarnacleBob

GIM Founding Member & Mod.
Founding Member
Site Mgr
Site Supporter
Joined
Oct 15, 2012
Messages
11,799
Likes
18,081
Location
Ten-Oh-Cee
#1
Statins DO Cause Muscle Damage - New Study

For decades, many health authorities have played down or even ignored the muscle damage caused by statins. We are repeatedly told that the risk of muscle damage is low.

However, a new study conducted by the Cleveland Clinic that will be published in the Journal of the American Medical Association, has again confirmed that large numbers of people do indeed suffer muscle damage due to statins.

This study is unusual because it only included people who had previously reported that they are intolerant to statins - these people were given a statin or a placebo.

The people who took the statin had a 61% increased risk of muscle damage compared with those who took the placebo.Which shows that people do not just imagine the muscle pain, as has previously been suggested by statin supporters.

In response to the study Dr Steven Nissen, chairman of Cardiovascular Medicine at Cleveland Clinic, said:

"The study has important implications for both guidelines and regulatory policy, because it provides strong evidence that muscle-related statin intolerance is a real and reproducible phenomenon.”
72 million people are eligible for statins in the United States, 12-17 million people in the UK, and millions more in other countries. We already know that most of these people will not obtain any benefit from the statin - they are being exposed to significant adverse effects for no prospect of a health benefit.

This latest study should prompt our health authorities to rethink the billions of dollars that are being spent on cholesterol-lowering. However, unfortunately, this study is already being used to suggest that patients should simply switch to another, more expensive, medication.

The study was funded by Amgen Inc., the maker of a PCSK9 Inhibitor - an injection that lowers cholesterol. These PCSK9 Inhibitors have been approved based on the dramatic reductions in cholesterol associated with them - despite that fact that low cholesterol is strongly associated with increased deaths from all causes.

As a reminder of this, please see the video excerpt below:


When it suits them, pharmaceutical companies and those experts paid to support pharmaceutical companies, scoff at the suggestion of statin adverse effects. But when they want to get more people to take another product instead, then they will admit to statin damage.


http://www.statinnation.netv/blog/2016/4/3/statin-do-cause-muscle-damage-new-study
 

arminius

Gold Member
Gold Chaser
Midas Supporter
Joined
Jun 6, 2011
Messages
4,423
Likes
6,004
Location
right here right now
#2
Deliberate selling of pharmaceutical substances pretending to heal but that that actually cause disease ought to be appropriately punished.

The fact that not only isn't it, but it continues to be allowed demonstrates the corruption in so called modern medicine.
 

Silver

Gold Member
Gold Chaser
Site Supporter ++
Joined
Mar 31, 2010
Messages
4,321
Likes
6,535
#3
A friend who is 63 has been taking statin's for years and the muscle weakness had him in physical therapy. It has also prematurely aged him, he looks in his 70's.
 
Last edited:

EO 11110

Posting from Epstein Island
Site Supporter
Mother Lode
Joined
Jul 31, 2010
Messages
13,762
Likes
10,231
#5
from the farkin mayo clinic

https://www.mayoclinic.org/diseases...rol/in-depth/statin-side-effects/art-20046013

What are statin side effects?

Muscle pain and damage

Liver damage

Increased blood sugar or type 2 diabetes

Neurological side effects

The FDA warns on statin labels that some people have developed memory loss or confusion while taking statins. These side effects reverse once you stop taking the medication.
 

southfork

Mother Lode Found
Mother Lode
Site Supporter ++
Joined
Mar 31, 2010
Messages
16,010
Likes
15,066
#6
A friend who is 63 has been taking statin's for years and the muscle weakness had him in physical therapy. It has also prematurely aged him, he looks in his 70's.
I quit taking them for the muscle issues and teeth decay. Two years. Prior to taking them I had no cavaties